# SDR SWIA200312605

- Difficulty date: November 16, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 5,589 hours, 4,305 cycles
- Engine: Ge CF343B1
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Failed
- Location: Stab Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM AND MACH TRIM FAILED DURING FLT.  REPLACED CAPTAIN'S TRIM DISCONNECT SWITCH.  OPS CHECKS GOOD.
